# SDR SWAA961005

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Nr 1 Trans Bus
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO IND AND LANDED WITHOUT INCIDENT DUE TO A REPORTED ELECTRICAL SMELL.  REPLACED NR 1 TRANSFER BUS RELAY PER BOEING M/M.
